Skip to main content Skip to section menu

University of Wales, Bangor - School of Informatics

Mathematics Preprints List - 1988

88.01 J. Cunningham, G.A. Gardner, L.R.T. Gardner, A. Kanawati Haddad and H.A. Shaoul,
The spatial spread of rabies - one dimensional pilot scheme, 36pp.

88.01a J. Cunningham, G.A. Gardner, L.R.T. Gardner and H.A. Shaoul,
Epidemiology of rabies in a logistic population, 10pp.

88.01b J. Cunningham, G.A. Gardner, L.R.T. Gardner and A. Kanawati Haddad
A finite element model for the spatioal spread of rabies, 12pp.

88.01c J. Cunningham, G.A. Gardner and L.R.T. Gardner
Effects of latency and seasonality on the spatial spread of rabies in a logistic fox population, 12pp.

88.02 J. Cunningham, L.R.T. Gardner and G.A. Gardner,
The spatial containment of epidemics, 12pp.

88.03 G.A. Gardner, L.R.T. Gardner and J. Cunningham,
A finite element model for the 2-dimensional spread of rabies, 14pp.

88.04 R. Brown and N.D. Gilbert,
Algebraic models of 3-types and automorphism structures for crossed modules, 52pp.

88.05 J. Shrimpton,
Cartesian closed categories of directed graphs,
Univ. of Wales MSc. Dissertation 1988, 53pp.

88.06 F.J. Korkes and T. Porter,
Pseudocompact coefficients for profinite group cohomology, 51pp.

88.07 R. Brown,
Triadic van Kampen Theorems and Hurewicz Theorems, 30pp.

88.08 J.-M. Cordier and T. Porter,
Fibrant diagrams, rectifications and a construction of Loday, 20pp.
Published in: J Pure Appl. Algebra 67 (1990) 111-124.

88.09 G.A. Gardner, L.R.T. Gardner, and A.H.A. Ali,
Numerical Solutions to the Korteweg-de Vries Equations, 34pp.

88.10 M.E.S. Aof,
Topological aspects of holonomy groupoids,
Univ. of Wales Ph.D. Thesis 1987 (with an Appendix by J. Pradines).

88.11 R. Brown and G.H. Mosa,
Double categories, R-categories and crossed modules, 18pp.

88.12 S.I. Zaki & L.R.T. Gardner,
A finite element study of 2D transient convection diffusion problems, 13pp.

88.13 A.I.A. El Karim, J.B. Owen & C.J.Whitaker,
Measurement on slaughter weight, side weight, carcass joints and their association with carcass composition of two types of Sudan sheep
Published in: J. Agric. Sci. Camp. 110 (1988) 65-69.

88.14 K.H. Kamps and T. Porter,
Note on bridging theorems for semisimplicial sets,
Published in: Quaestiones Mathematicae 13 (1990) 349-360.

Site footer